Panadol Extra Advance特效必理痛

Panadol Extra Advance

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, caffeine.
Description
Each caplet contains Acetaminophen (Paracetamol) 500mg and Caffeine 65mg.
Excipients/Inactive Ingredients: It also contains Pregelatinized Starch, Povidone K-25, Calcium carbonate, Crospovidone, Blend of Sodium Parabens, Purified Water, Alginic Acid, Magnesium Stearate, Opadry White YS-1-7003 and Carnauba Wax.
Action
Panadol Extra Advance has been clinically proven as a fast effective analgesic and antipyretic which does not upset the stomach.
Panadol Extra Advance contains caffeine which, when taken orally, acts as a mild central nervous system stimulant to aid in staying awake and to restore mental alertness in fatigued patients. It is frequently used as an adjunct to aid analgesia.
Indications/Uses
Panadol Extra Advance is indicated for the extra relief of painful disorders such as headache, migraine, toothache, sore throat, musculoskeletal pain, myalgias and dysmenorrhea. It is also indicated as an analgesic and antipyretic in conditions accompanied by pains and fever, such as the common cold and viral infections.
Panadol Extra Advance is an effective analgesia after dental work and tooth extractions, and in teething.
Dosage/Direction for Use
For Oral Administration only.
Adults and children (aged 12 and over): 1-2 caplets (500mg Acetaminophen/65mg caffeine to 1000mg Acetaminophen/130mg caffeine) every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4000mg Acetaminophen/520mg caffeine (i.e. 8 caplets of Panadol Extra Advance) in 24 hours. Can be taken on an empty stomach.
Children (aged under 12): Take Panadol for Children (in chewable tablets or suspension). Acetaminophen-Caffeine is not recommended for children under the age of 12 years.
Do not exceed the stated dose. Use the smallest dose needed to treat the symptoms and use the medicine for the shortest period of time necessary.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of Acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom. Administration of N-acetylcysteine or Methionine may be required. Acetaminophen overdose may cause liver failure. Overdose of caffeine may result in epigastric pain, vomiting, diuresis, tachycardia or cardiac arrhythmia. CNS stimulation (insomnia, restlessness, excitement, agitation, jitteriness, tremors and convulsions). It must be noted that for clinically significant symptoms of caffeine overdose to occur with this product, the amount ingested would be associated with serious Acetaminophen-related liver toxicity.
Contraindications
Panadol Extra Advance is contraindicated in patients with a previous history of hypersensitivity to any of the constituents.
Special Precautions
This product contains paracetamol. Taking too much paracetamol can cause serious harm to the liver. Always read and follow the label. If symptoms persist or the patient has been diagnosed with liver or kidney impairment, the patient should seek medical advice before taking this medicine. Please check with the doctor before use if: underweight or malnourished; regularly drinking alcohol (the patient may need to avoid using this product altogether or limit the amount of paracetamol that is being taken); has a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
The patient should contact a doctor immediately if he/she gets a combination of these symptoms.
Before taking this medicine, make sure to consult the doctor if taking Warfarin or similar medicines used to thin the blood. The anticoagulant effect of Warfarin and other Coumarins may be enhanced by prolonged regular daily use of Acetaminophen with increased risk of bleeding; occasional doses have no significant effect.
This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine-containing canned drinks) when taking this medicine. High caffeine intake can result in difficulty sleeping, shaking and an uncomfortable feeling in the chest caused by fluttering heartbeat.
This medicine contains Sodium methyl-, Sodium ethyl- and Sodium propyl-parahydroxybenzoates (E219, E215, E217) which may cause allergic reactions (signs or symptoms may possibly be delayed). The product contains 0.1736mg of sodium per tablet.
Do not take this medicine if taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep. This product is not recommended if taking lithium.
Use in Children: Keep this and all medications out of reach of children.
Use in Pregnancy: This product is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
Use in Lactation: Use during breast-feeding should be avoided. Caffeine in breast milk may potentially have a stimulating effect on breast fed infants but significant toxicity has not been observed.
Use In Pregnancy & Lactation
This product is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
Use during breast-feeding should be avoided. Caffeine in breast milk may potentially have a stimulating effect on breast fed infants but significant toxicity has not been observed.
Adverse Reactions
When taken in recommended doses, Panadol Extra Advance is unlikely to cause significant undesirable effects and will not upset the stomach.
Stop taking this medicine and seek medical advice immediately if having: Allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; A skin rash or peeling, or mouth ulcers; Previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories, and experienced a similar reaction with this product; Unexplained bruising or bleeding.
Undesirable effects are rare such as: Thrombocytopenia; Anaphylaxis; Cutaneous hypersensitivity reactions including skin rashes, angiodema, and Stevens Johnson Syndrome; Bronchospasm in patients sensitive to aspirin and other NSAIDs; Hepatic dysfunction; Nervousness; Dizziness.
When the recommended Acetaminophen-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects such as insomnia, restlessness, anxiety, irritability, headaches, gastrointestinal disturbances and palpitations.
Storage
Store below 30°C.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Caplet 10's, 20's, 30's, 50's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in